# SDR VNAA2016102200025

- Difficulty date: October 22, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 781 hours, 727 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ODOR OF SMOKE IN THE COCKPIT WHEN STARTING NR 2 ENGINE.  THE AIRCRAFT RETURNED TO GATE.  MAINTENANCE TROUBLESHOT AND PERFORMED CHECKS IAW THE AMM. OPS CHECKED GOOD. THE AIRCRAFT WAS RELEASED FOR SERVICE.
